| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Dizziness (2194)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is reportedly experiencing sound quality issues and increased impedances.The recipient is presenting with dizziness.The recipient was reportedly prescribed steroids; however, the issue did not resolve.Programming adjustments were made.
Additional Manufacturer Narrative
The recipient has reportedly started using a cane for extra balance.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: sections d6.B & h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient will not be explanted at this time and continues to wear the device.The recipient will be monitored per center protocol.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
The recipient's dizziness is reportedly not device related.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.